# SDR CALA2025121212058

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A8513U48
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER SPLICE 28L AT MAIN EE AT APPROX BS 360.   REMOVED AND REPLACED STRINGER SPLICE 28L BS 360 IAW SRM 51-40-02-0G-0 AND DWG 140A9101.
